# SDR GTIA2024011037753

- Difficulty date: January 7, 2024
- Submitted: January 10, 2024
- Operation: Air carrier
- Aircraft: N945NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10594
- Aircraft time: 9,028 hours, 3,848 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORT SMELLING FUMES DURING FINAL PHAS OF DESCENT. REPORTED AS STINKY SOCKS IN FWD AND SFT CABIN. LASTED APPROX 5 MINS AND SMELL DISAPATED AT TOUCHDOWN AND STOPPED DURING TAXI. NOTIFIED OF EVENT AT GSATE AFTER ENGINE SHUTDOWN. -PERFORMED OPS CHECK OF PACKS WITH APU BLEED . NO FINDINGS. PERFORMED OPS CHECK OF PACKS WITH ENGINE BLEED. NO FINDINGS . A/C OK FOR SERVICE. IAW TSM 05-50-00-810-831-A.
